3 months ago I was diagnosed with hypothyroidism, they started me on a 25mg dose, upping to 50 the next month and then to 75, around the time they upped me to 75 I started to suffer from the inability to get a full erection a lot of the time, I can still have sex, but I can't feel it much, I barely even feel anything even when I "come"
I know what the problem is, I feel very numb in my penis all of the time now, it's not easy to get a fully hard erection when you can barely feel yourself down there. What can I do about this problem? I'm not sure if my thyroid is to blame but this problem didn't start until 2-3 months after I started taking thyroxin. I wonder if it's even possible that the thyroxin tablets are causing it.
If you're having trouble becomming erect or experiencing a lack of sensitivity without recent injury to the spine or groin a chemical imballance is by first culprit. Thyroid or thyroxin could definately be the cause and are once again the likely culprit if the problem seemed to begin shortly after your treatment started. I'd talk to your doctor about this problem, in addition to being best qualified to make a diagnosis of your situation they may be able to spot other possible health issues that may be related to this problem.